Mathematical Research Letters

Volume 21 (2014)

Number 3

On the recursive structure of Branson’s $q$-curvatures

Pages: 495 – 507

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n3.a7

Author

Andreas Juhl (Institut für Mathematik, Humboldt-Universität, Berlin, Germany; and Department of Mathematics, University of Uppsala)

Abstract

We prove universal recursive formulas for Branson’s $Q$-curvatures in terms of respective lower-order $Q$-curvatures, lower-order GJMS-operators and renormalized volume coefficients.

2010 Mathematics Subject Classification

Primary 53A30, 53B20. Secondary 58J50.

Full Text (PDF format)